# SDR UIEA2021062801431

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,225 hours, 20,063 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16P0C9
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR FAILED IN FLIGHT. REPEAT WRITE UP.( TRANSFERRED TO MDDR # 149088 PER MEL 34-43-01-02. CAT C. DUE 03JUL21. PLACARDS INSTALLED. MCC NOTIFIED. DISPATCH: ST 20:53Z.  /  ONT MX, 26JUN, LP 1392629, ITEM M3: R/R WEATHER RADAR TRANCEIVER (L SIDE) IAW AMM 34-43-01. OPS CHECK GOOD. NO DEFECTS NOTED. THIS CLEARS DMI # 149088. PLACARD REMOVED. MCC NOTIFIED. RKB @ 16:05Z )
